... face and blurry vision. Doctors cannot figure it out. Some say that it could be the trazodone even though I have been taking it for so many years. Anyone else have similar problems etc.. Thank you
The blurry vision can definately be the trazedone. I can't answer you on the tingling.
Hello tonahutu. A rare side effect to taking Trazodone that effects less than 1% of the people taking it are muscle twitches. Blurred vision, effects up to 14.7% of users and is a common, normal side effect to taking the drug. Regards pledge
My other question is, how can I have side effects after taking trazodone for so many years with none... 6 months ago all of this starts? .. Had 2 MRI's , seen neurologist, rheumatologist and my primary care doc and all my blood work is normal... Could it be trazodone? It's the only med I take... I'm at a loss as to what to do from here... Anyone else ever had side effects after years of taking this med?
I have had increased blurry vision since taking Trazodone (my optician said he has come across this several times before)which I only take at night. If I am still awake when they 'kick in' they make me feel very ill and weak, nauseous and my lips and forehead tingle, with numbness.
I would not be able to take them during the day as these symptoms are so severe.
Like allergies in general; they can start at any time and stop as quickly, adverse reactions could also suddenly present themselves, so being on these meds for years will not mean you can't get adverse reactions.It is likely your symptoms are caused by the meds.
I take Trazodone but only 25 to 50 mgs for sleep. How much mgs do you take? Can you ask your doctor if you could lower it to see if you get the symtoms. That would be one way to know.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Nov 2013 • 2 answers
Updated 22 Jan 2014 • 4 answers
Updated 1 Nov 2015 • 4 answers
Updated 6 Apr 2016 • 3 answers
Exemestane - Does anyone experience vision problems and dizziness? I've been taking for 3 years and?
Updated 28 Apr 2016 • 1 answer